Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Multicultural Citizenship: A Liberal Theory of Minority Rights. by Will Kymlicka

Reviewed Work: Multicultural Citizenship: A Liberal Theory of Minority Rights. by Will Kymlicka
Review by: James Nickel
The Journal of Philosophy
Vol. 93, No. 9 (Sep., 1996), pp. 480-482
DOI: 10.2307/2940894
Stable URL: http://www.jstor.org/stable/2940894
Page Count: 3
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482